zbMATH — the first resource for mathematics

On almost contact metric 1-hypersurfaces in Kählerian manifolds. (English. Russian original) Zbl 1312.53077
Sib. Math. J. 55, No. 4, 585-588 (2014); translation from Sib. Mat. Zh. 55, No. 4, 719-723 (2014).
The author proves that an almost contact metric structure on an orientable hypersurface with type 1 (that is, such that its second fundamental form has rank \(1\)) is necessarily cosymplectic.

53C40 Global submanifolds
53C55 Global differential geometry of Hermitian and Kählerian manifolds
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
Full Text: DOI
[1] Gray, A; Hervella, L M, The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann. Mat. Pura Appl., 123, 35-58, (1980) · Zbl 0444.53032
[2] Blair D. E., Contact Manifolds in Riemannian Geometry, Springer-Verlag, Heidelberg, Berlin, and New York (1976) (Lectures Notes in Math.; 509). · Zbl 0319.53026
[3] Stepanova, L V, Quasi-Sasakian structure on hypersurfaces in Hermitian manifolds, 187-191, (1995)
[4] Stepanova, L V; Banaru, M B, On hypersurfaces of quasi-Kählerian manifolds, An. Stiint. Univ. Al. I. Cuza Iasi, 47, 65-70, (2001) · Zbl 1331.53034
[5] Banaru, M, On minimality of a Sasakian hypersurface in a W_{3}-manifold, Saitama Math. J., 20, 1-7, (2002) · Zbl 1052.53045
[6] Banaru, M B, On the Kenmotsu hypersurfaces of special Hermitian manifolds, Siberian Math. J., 45, 7-10, (2004) · Zbl 1125.53038
[7] Kirichenko V. F., Differential Geometric Structures on Manifolds [in Russian], Pechatnyĭ Dom, Odessa (2013).
[8] Blair D. E., Riemannian Geometry of Contact and Symplectic Manifolds, Birkhäuser, Boston, Basel, and Berlin (2002). · Zbl 1011.53001
[9] Kiritchenko V. F., “Sur la gèomètrie des variètès approximativement cosymplectiques,” C. R. Acad. Sci. Paris Ser. 1, 295,No. 12, 673-676 (1982). · Zbl 0519.53032
[10] Sasaki, S, On differentiable manifolds with certain structures which are closely related to almost contact structures, Tohoku Math. J., 12, 459-476, (1960) · Zbl 0192.27903
[11] Kurihara, H, The type number on real hypersurfaces in a quaternionic space form, Tsukuba J. Math., 24, 127-132, (2000) · Zbl 1034.53061
[12] Banaru, M B, On Sasakian hypersurfaces in 6-dimensional Hermitian submanifolds of the Cayley algebra, Sb. Math., 194, 1125-1136, (2003) · Zbl 1079.53103
[13] Abu-Saleem, A; Banaru, M, Some applications of kirichenko tensors, An. Univ. Oradea Fasc. Mat., 17, 201-208, (2010) · Zbl 1212.53045
[14] Banaru, M, On the gray-hervella classes of AH-structures on six-dimensional submanifolds of Cayley algebra,” ann. univ. sofia “st. kl. ohridski, Math., 95, 125-131, (2004) · Zbl 1080.53064
[15] Banaru, M B, On cosymplectic hypersurfaces of six-dimensional Kählerian submanifolds of the Cayley algebra, Russian Math. (Iz. VUZ), 47, 60-63, (2003) · Zbl 1078.53524
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.